Montalto Riccardo

Fixed-term Research Fellow B
SSD
MAT/07 - MATHEMATICAL PHYSICS
Competition sector
01/A4 - MATHEMATICAL PHYSICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16195
University email address
Web site
Office hours
Wednesday, 13.30-17.30
Office
Room 1005, Department of Mathematics, Via Saldini 50, 20133, Milan

Teaching

Research

Publications
  • On the spectrum of the Schrödinger operator on Td: a normal form approach / D.P. BAMBUSI, B. LANGELLA, R. MONTALTO. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 45:4(2020 Apr 02), pp. 303-320.
  • Quasi-periodic standing wave solutions of gravity-capillary water waves / M. BERTI, R. MONTALTO. - In: MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0065-9266. - 263:1273(2020 Jan), pp. 1-184.
  • Reducibility of Non-Resonant Transport Equation on Td with Unbounded Perturbations / D. Bambusi, B. Langella, R. Montalto. - In: ANNALES HENRI POINCARE'. - ISSN 1424-0637. - 20:6(2019 Jun), pp. 1893-1929.
  • Reducibility of first order linear operators on tori via Moser’s theorem / R. Feola, F. Giuliani, R. Montalto, M. Procesi. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 276:3(2019 Feb 01), pp. 932-970.
  • A Reducibility Result for a Class of Linear Wave Equations on T-d / R. Montalto. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - :6(2019), pp. 1788-1862.